# SDR SWIA202266569

- Difficulty date: August 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM BETWEEN FS559+112 AND FS621 FOUND TO BE CORRODED.     (C-CHECK RO 9/28/2022)     INSTALLED NEW SERVICEABLE LBL27 FLOORBEAM BETWEEN FS559+112 AND FS621 IAW CRJ 200 SRM 51-42-21AND 51-40-11. COMPLETED MAJOR STRUCTURAL REPAIR SKYCARD 51-900-1003-SKY AND COMPLETED M-337 FORM ATTACHED. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
